# SDR 97ZZZX876

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-3G7
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid
- Part number: 596005003
- Condition: Shorted Out
- Location: Rudder Pcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID PASSING THROUGH ELECTRICAL CONNECTOR SHORTED OUT WIRING.
